My son started Lamictal early June at 25mg every other day with increases of 50mg intervals every two weeks since. Tomorrow he will be increased his target dose of 300 mg. Within days of his increase from 150 mg to 200 mg he was almost euphoric for 4 days and then right back where he was, very anxious and depressed. The dr said the fact that he had 4 great days is promising but we won't really have clear idea how well its working until he's at the 300 mg for at least 3 weeks which means we have 3 weeks to wait. I'm frustrated because my son who will be 18 next week has been very anxious and depressed for several years with highs and (mostly) lows and meds seem to work short term. Has anyone had any instances where the drug worked during the increase then stopped?
No responses have yet been posted. Add your response to this question.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone noticed with a new dose of Lamictal you feel really good but then when the effects wears?
Posted 19 Dec 2013 • 1 answer
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Posted 24 Dec 2013 • 4 answers
Posted 16 Jan 2014 • 4 answers
Posted 11 Feb 2014 • 4 answers
Posted 30 Mar 2017 • 1 answer